Alert archive / Michigan / River Flood Advisories in 2011
River Flood Advisory 39, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this river flood advisory at Mar 23, 2011, 10:14 PM EDT for Ingham County, Michigan. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Mar 23, 2011, 10:14 PM EDT (02:14 UTC)
- Expired
- Mar 24, 2011, 11:15 AM EDT
- In force
- 13 hr
- Issued by
- NWS Grand Rapids, MI
County Ingham County, MI
The radar
The Detroit radar (KDTX), 75 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Red Cedar River at East Lansing (ELNM4).
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 10 ft
- Major stage
- 13 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04112500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
077 WGUS83 KGRR 240214 FLSGRR FLOOD ADVISORY NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1014 PM EDT WED MAR 23 2011 ...THE FLOOD ADVISORY CONTINUES FOR THE FOLLOWING RIVERS IN SOUTHWEST LOWER MICHIGAN... GRAND RIVER AT EATON RAPIDS AFFECTING EATON COUNTY GRAND RIVER AT IONIA AFFECTING IONIA COUNTY GRAND RIVER AT LOWELL AFFECTING KENT COUNTY GRAND RIVER NEAR COMSTOCK PARK AFFECTING KENT COUNTY SYCAMORE CREEK AT HOLT AFFECTING INGHAM COUNTY LOOKING GLASS RIVER NEAR EAGLE AFFECTING CLINTON COUNTY MAPLE RIVER AT MAPLE RAPIDS AFFECTING CLINTON COUNTY THORNAPPLE RIVER ABOVE HASTINGS AFFECTING BARRY COUNTY KALAMAZOO RIVER NEAR NEW RICHMOND AFFECTING ALLEGAN COUNTY PORTAGE RIVER NEAR VICKSBURG AFFECTING KALAMAZOO COUNTY ...THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A FLOOD ADVISORY FOR THE FOLLOWING RIVERS IN SOUTHWEST LOWER MICHIGAN... RED CEDAR RIVER AT EAST LANSING AFFECTING INGHAM COUNTY .HIGH PRESSURE IS MOVING INTO THE AREA AND NO SIGNIFICANT PRECIPITATION IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS. A FLOOD ADVISORY MEANS MINOR FLOODING IS POSSIBLE AND RIVERS ARE FORECAST TO EXCEED BANKFULL. IF YOU ARE IN THE ADVISORY AREA REMAIN ALERT TO POSSIBLE FLOODING... OR THE POSSIBILITY OF THE ADVISORY BEING UPGRADED TO A WARNING. REPORT OBSERVED FLOODING TO LOCAL EMERGENCY SERVICES OR LAW ENFORCEMENT AND REQUEST THEY PASS THIS INFORMATION ON TO THE NATIONAL WEATHER SERVICE. STAY TUNED TO FURTHER DEVELOPMENTS BY LISTENING TO YOUR LOCAL RADIO... TELEVISION... OR NOAA WEATHER RADIO FOR FURTHER INFORMATION. && MIC045-250414- /O.CON.KGRR.FL.Y.0035.000000T0000Z-110326T1800Z/ /ETNM4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1014 PM EDT WED MAR 23 2011 THE FLOOD ADVISORY CONTINUES FOR THE GRAND RIVER AT EATON RAPIDS * UNTIL SATURDAY AFTERNOON. * AT 10 AM WEDNESDAY THE STAGE WAS 4.5 FEET. * BANKFULL STAGE IS 5.0 FEET. * FLOOD STAGE IS 6.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 5.0 FEET BY TOMORROW EARLY AFTERNOON. * IMPACT...AT 5.0 FEET...RIVER IS BANKFULL. EXPECT MINOR OVERFLOW INTO LOW LYING AREAS $$ MIC067-250414- /O.CON.KGRR.FL.Y.0015.000000T0000Z-110330T1200Z/ /IONM4.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1014 PM EDT WED MAR 23 2011 THE FLOOD ADVISORY CONTINUES FOR THE GRAND RIVER AT IONIA * UNTIL WEDNESDAY MARCH 30. * AT 09 PM WEDNESDAY THE STAGE WAS 17.7 FEET. * BANKFULL STAGE IS 13.5 FEET. * FLOOD STAGE IS 21.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 18.2 FEET BY TOMORROW EARLY AFTERNOON. * IMPACT...AT 18.0 FEET...WATER SURROUNDS AUTOMOBILE BUILDING AT IONIA FAIRGROUNDS $$ MIC081-250414- /O.CON.KGRR.FL.Y.0036.000000T0000Z-110329T1730Z/ /LWLM4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1014 PM EDT WED MAR 23 2011 THE FLOOD ADVISORY CONTINUES FOR THE GRAND RIVER AT LOWELL * UNTIL TUESDAY AFTERNOON. * AT 09 AM WEDNESDAY THE STAGE WAS 10.2 FEET. * BANKFULL STAGE IS 10.0 FEET. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 11.2 FEET BY FRIDAY EARLY AFTERNOON. * IMPACT...AT 10.0 FEET...RIVER IS BANKFULL. EXPECT FLOODING OF LOW LYING AREAS ADJACENT TO THE BANKS $$ MIC081-250414- /O.CON.KGRR.FL.Y.0037.000000T0000Z-110329T1730Z/ /CMPM4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1014 PM EDT WED MAR 23 2011 THE FLOOD ADVISORY CONTINUES FOR THE GRAND RIVER NEAR COMSTOCK PARK * UNTIL TUESDAY AFTERNOON. * AT 09 PM WEDNESDAY THE STAGE WAS 10.7 FEET. * BANKFULL STAGE IS 11.0 FEET. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 11.6 FEET BY FRIDAY EVENING. * IMPACT...AT 12.0 FEET...EXPECT MINOR FLOODING OF HOMES ALONG ABRIGADOR TRAIL $$ MIC065-250414- /O.CON.KGRR.FL.Y.0029.000000T0000Z-110325T1800Z/ /HHTM4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1014 PM EDT WED MAR 23 2011 THE FLOOD ADVISORY CONTINUES FOR THE SYCAMORE CREEK AT HOLT * UNTIL FRIDAY AFTERNOON. * AT 09 AM WEDNESDAY THE STAGE WAS 6.9 FEET. * BANKFULL STAGE IS 5.0 FEET. * FLOOD STAGE IS 8.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL. * IMPACT...AT 6.0 FEET...FLOODING BEGINS IN LOW LYING AREAS ALONG THE CREEK AND AT THE LANSING MUNICIPAL GOLF COURSE AND SCOTT WOODS PARK $$ MIC065-250414- /O.NEW.KGRR.FL.Y.0039.110324T0214Z-110325T1412Z/ /ELNM4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1014 PM EDT WED MAR 23 2011 THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A * FLOOD ADVISORY FOR THE RED CEDAR RIVER AT EAST LANSING. * UNTIL FRIDAY MORNING. * AT 07 PM WEDNESDAY THE STAGE WAS 5.7 FEET. * BANKFULL STAGE IS 6.0 FEET. * FLOOD STAGE IS 7.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 6.0 FEET BY TOMORROW EVENING. * IMPACT...AT 6.0 FEET...RIVER REACHES BANKFULL AND LOW LYING AREAS FLOOD $$ MIC037-250414- /O.CON.KGRR.FL.Y.0031.000000T0000Z-110329T1800Z/ /EAGM4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1014 PM EDT WED MAR 23 2011 THE FLOOD ADVISORY CONTINUES FOR THE LOOKING GLASS RIVER NEAR EAGLE * UNTIL TUESDAY AFTERNOON. * AT 07 PM WEDNESDAY THE STAGE WAS 5.6 FEET. * BANKFULL STAGE IS 5.0 FEET. * FLOOD STAGE IS 7.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL. * IMPACT...AT 6.0 FEET...EXPECT MINOR FLOODING OF LOW LYING WOODED AREAS $$ MIC037-250414- /O.CON.KGRR.FL.Y.0032.000000T0000Z-110329T1800Z/ /MRPM4.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1014 PM EDT WED MAR 23 2011 THE FLOOD ADVISORY CONTINUES FOR THE MAPLE RIVER AT MAPLE RAPIDS * UNTIL TUESDAY AFTERNOON. * AT 07 PM WEDNESDAY THE STAGE WAS 8.1 FEET. * BANKFULL STAGE IS 7.0 FEET. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 8.3 FEET BY FRIDAY MORNING. * IMPACT...AT 9.0 FEET...EXPECT MINOR FLOODING OF COUNTY LINE ROAD AND A HOME ALONG COUNTY LINE ROAD $$ MIC015-250414- /O.CON.KGRR.FL.Y.0033.000000T0000Z-110328T1730Z/ /HSTM4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1014 PM EDT WED MAR 23 2011 THE FLOOD ADVISORY CONTINUES FOR THE THORNAPPLE RIVER ABOVE HASTINGS * UNTIL MONDAY AFTERNOON. * AT 09 PM WEDNESDAY THE STAGE WAS 4.9 FEET. * BANKFULL STAGE IS 5.0 FEET. * FLOOD STAGE IS 7.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 5.2 FEET BY TOMORROW EVENING. * IMPACT...AT 5.0 FEET...RIVER IS BANKFULL. EXPECT MINOR FLOODING OF LOW LYING AREAS AND FARMLAND ADJACENT TO THE RIVER $$ MIC005-250414- /O.CON.KGRR.FL.Y.0038.000000T0000Z-110327T1800Z/ /RCMM4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1014 PM EDT WED MAR 23 2011 THE FLOOD ADVISORY CONTINUES FOR THE KALAMAZOO RIVER NEAR NEW RICHMOND * UNTIL SUNDAY AFTERNOON. * AT 07 PM WEDNESDAY THE STAGE WAS 8.9 FEET. * BANKFULL STAGE IS 9.0 FEET. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 9.1 FEET BY TOMORROW EARLY AFTERNOON. * IMPACT...AT 9.0 FEET...RIVER IS BANKFULL AND BEGINS TO SPILL OVER INTO LARGE SWAMPY AREAS ALONG THE RIVER $$ MIC077-250414- /O.CON.KGRR.FL.Y.0011.000000T0000Z-110330T1200Z/ /VCKM4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1014 PM EDT WED MAR 23 2011 THE FLOOD ADVISORY CONTINUES FOR THE PORTAGE RIVER NEAR VICKSBURG * UNTIL WEDNESDAY MARCH 30. * AT 07 AM WEDNESDAY THE STAGE WAS 4.2 FEET. * BANKFULL STAGE IS 4.0 FEET. * FLOOD STAGE IS 5.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 4.4 FEET BY AFTER MIDNIGHT TONIGHT. * IMPACT...AT 4.0 FEET...RIVER IS BANKFULL $$
1 follow-up statement
905 WGUS83 KGRR 241515 FLSGRR FLOOD ADVISORY NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1115 AM EDT THU MAR 24 2011 ...THE FLOOD ADVISORY IS CANCELLED FOR THE FOLLOWING RIVER IN SOUTHWEST LOWER MICHIGAN... RED CEDAR RIVER AT EAST LANSING AFFECTING INGHAM COUNTY .CANADIAN HIGH PRESSURE OVER HUDSON BAY WILL DOMINATE THE WEATHER PATTERN ACROSS MICHIGAN LATE THIS WEEK THROUGH THE WEEKEND RESULTING IN FAIR BUT UNSEASONABLY COLD WEATHER. PRECIPITATION ASSOCIATED WITH LOW PRESSURE ACROSS THE TENNESSEE VALLEY REGION SATURDAY NIGHT SHOULD STAY SOUTH OF LOWER MICHIGAN. COOL WEATHER WILL CONTINUE INTO EARLY NEXT WEEK. THE FOLLOWING FORECAST IS BASED ON OBSERVED AND FORECAST 24 HOUR PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS. STAY TUNED TO FURTHER DEVELOPMENTS BY LISTENING TO YOUR LOCAL RADIO... TELEVISION... OR NOAA WEATHER RADIO FOR FURTHER INFORMATION. && MIC065-241545- /O.CAN.KGRR.FL.Y.0039.000000T0000Z-110325T1412Z/ /ELNM4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1115 AM EDT THU MAR 24 2011 THE FLOOD ADVISORY IS CANCELLED FOR THE RED CEDAR RIVER AT EAST LANSING. * AT 10 AM THURSDAY THE STAGE WAS 5.9 FEET. * BANKFULL STAGE IS 6.0 FEET. * FLOOD STAGE IS 7.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 5.9 FEET THIS EVENING AND THEN BEGIN A SLOW FALL. * IMPACT...AT 6.0 FEET...RIVER REACHES BANKFULL AND LOW LYING AREAS FLOOD $$ WALTON
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this river flood advisory went out at Mar 23, 8:05 PM EDT, 2 hours 9 minutes earlier.
Area forecast discussion, Mar 23, 8:05 PM EDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 805 PM EDT WED MAR 23 2011 LATEST UPDATE...SHORT TERM... .SYNOPSIS...(311 PM EDT WED MAR 23 2011) LOW PRESSURE WILL MOVE EAST WITH SNOW SHOWERS OVERNIGHT. STORM TOTAL ACCUMULATIONS WILL RANGE FROM AROUND AN INCH ACROSS SOUTHERN LOWER MICHIGAN TO OVER A FOOT ACROSS THE NORTH. COLD WEATHER WILL CONTINUE INTO THE WEEKEND. && .SHORT TERM...(805 PM EDT WED MAR 23 2011) (TONIGHT THROUGH FRIDAY NIGHT) WE WILL ALLOW ALL OUR HEADLINES TO EXPIRE AT 8 PM. AT 2345Z KGRR/RGNL RADAR AND SFC OBS SHOW LIGHT SNOW ACROSS OUR FAR NORTHERN CWFA. VERY LIGHT SNOW/FLURRIES MAY STILL DEVELOP THIS EVENING ACROSS THE REMAINDER OF OUR CWFA AS WELL THIS EVENING IN ASSOCIATION WITH THE DEFORMATION ZONE. HOWEVER ADDITIONAL SNOW ACCUMULATIONS ACROSS OUR ENTIRE CWFA OF UNDER AN INCH ARE ANTICIPATED TONIGHT. A FEW PATCHES OF VERY LIGHT FREEZING DRIZZLE ARE ALSO ANTICIPATED THIS EVENING BUT THIS SHOULD NOT BE SIGNIFICANT ENOUGH TO CAUSE ANY MAJOR PROBLEMS. THEREFORE WE WILL GO AHEAD AND LET ALL WARNINGS/ADVISORIES EXPIRE AT 8 PM. REMAINDER OF PREVIOUS SHORT TERM FCST DISCUSSION FOLLOWS... SFC RIDGING AND SUBSIDENCE BUILDING IN THURSDAY MORNING SHOULD HELP CLEAR THINGS OUT...ALTHOUGH WITH COLD NE FLOW...SOME LAKE EFFECT CLOUDS OFF OF HURON COULD BE ACROSS THE NORTHEAST FORECAST AREA. THEN FAIR AND COLD THROUGH FRIDAY NIGHT...WITH COLD SFC HIGH AND SNOW COVER ALLOWING FOR SOME COLD MINS ON FRIDAY MORNING. MAV MOS SHOWS SUB ZERO LOWS ACROSS THE NORTHERN FORECAST AREA. && .LONG TERM...(156 PM EDT WED MAR 23 2011) (SATURDAY THROUGH WEDNESDAY) FORECAST CONCERNS DURING THE EXTENDED PERIOD ARE MINIMAL. A LARGE AREA OF HIGH PRESSURE OVER WESTERN ONTARIO WILL RESULT IN A COOL AND DRY NORTHEAST AIR FLOW INTO THE CWA FOR SEVERAL DAYS. THERE WILL BE A SRN STREAM STORM MOVING FROM THE SRN PLAINS TO THE TENNESSEE VALLEY SATURDAY. AT THIS TIME THE HIGH LOOKS STRONG ENOUGH TO KEEP PCPN FROM IT SOUTH OF THE CWA. AS A RESULT WE REMOVED THE MENTION OF SHSN SATURDAY NIGHT. ANOTHER SIMILAR CONCERN IS LATE IN THE PERIOD NEXT TUESDAY. THIS IS ANOTHER SRN STREAM SYSTEM. HOWEVER...THE ECMWF TAKES THIS LOW FARTHER NORTH INTO THE OHIO VALLEY. WE INCLUDED THE MENTION OF RAIN/SNOW TUESDAY/NIGHT FOR THIS SYSTEM. TEMPS THROUGH THE PERIOD WILL BE RATHER CHILLY WITH HIGHS 10 DEGREES OR SO BELOW AVERAGE. && .AVIATION...(741 PM EDT WED MAR 23 2011) AS OF 730 PM EDT...IFR CIGS REMAIN OVER THE I-94 CORRIDOR WHILE CIGS HAVE IMPROVED TO MVFR FOR THE TAF SITES ALONG I-96. THIS IMPROVEMENT SHOULD BE SHORT LIVED AS THE DEFORMATION ZONE OF LIGHT SNOW IS ROTATING SOUTHEAST TOWARD THE TAF SITES AND SHOULD OVERSPREAD THEM BY 03Z. IN FACT IR SATELLITE LOOPS SHOW COOLING CLOUD TOPS AHEAD OF THE UPPER WAVE OVER EASTERN WISCONSIN AND CENTRAL AND SOUTHERN LAKE MICHIGAN. AN AREA OF LIGHT SNOW IS DEVELOPING UNDER THOSE COOLING CLOUD TOPS. ALSO THE BAND OF SNOW THAT HAS BEEN NEARLY STATIONARY OVER NORTHERN LOWER MICHIGAN AND NORTHERN WISCONSIN AND THE MICHIGAN UPPER PENINSULA HAS WITHIN THE PAST 2 HOURS STARTED TO MOVE SOUTHEAST. THE BAND OF SNOW ASSOCIATED WITH THE SHORTWAVE AND THE ONE ASSOCIATED WITH DEFORMATION ZONE SHOULD MERGE AND CROSS THE TAF SITES BETWEEN 03Z AND 06Z. THAT WILL END ANY FREEZING DRIZZLE THAT STILL REMAINS AND REPLACE IT IFR CIGS/VSBY IN SNOW. AFTER 06Z DRY AIR WILL MOVE IN FROM THE NORTH AND THAT WILL END THE LIGHT SNOW. THE LOW CLOUDS SHOULD BE GONE BY MID MORNING THURSDAY AS ANTICYCLONIC FLOW AROUND THE BUILDING POLAR HIGH THAT MOVES IN...REPLACING THE CYCLONIC FLOW AROUND THE SURFACE LOW THAT BY MID MORNING THURSDAY WILL BE LONG GONE. && .MARINE...(311 PM EDT WED MAR 23 2011) SMALL CRAFT ADVISORY HAS BEEN EXTENDED THROUGH TONIGHT FOR STRONG NORTHEAST WINDS. OFFSHORE COMPONENT TO THE WINDS WILL KEEP THE HIGHEST WAVES WELL OFFSHORE. WINDS AND WAVES WILL COME DOWN ON THURSDAY AS HIGH PRESSURE BUILDS IN. && .HYDROLOGY...(311 PM EDT WED MAR 23 2011) HEAVIER PRECIP HAS ENDED AS OF WEDNESDAY AFTERNOON AND RISES CAN BE EXPECTED ALONG THE GRAND...KALAMAZOO AND ST JOSEPH RIVER BASINS. COLD WEATHER MOVING IN TONIGHT SHOULD FREEZE SOME OF THE RUNOFF BY THE END OF THE WEEK. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...SMALL CRAFT ADVISORY ENTIRE NEARSHORE THROUGH TONIGHT. && SYNOPSIS: OSTUNO SHORT TERM: OSTUNO/LAURENS LONG TERM: 93 AVIATION: WDM MARINE: OSTUNO HYDROLOGY: OSTUNO
Hazardous weather outlook, Mar 23, 8:25 PM EDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 825 PM EDT WED MAR 23 2011 MIZ037>040-043>046-050>052-056>059-064>067-071>074-241000- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 825 PM EDT WED MAR 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT LIGHT SNOW AND A FEW PATCHES OF FREEZING DRIZZLE WILL TAPER OFF TONIGHT. SNOW ACCUMULATIONS OVERNIGHT WILL BE UNDER AN INCH. ICY AND SNOW COVERED ROADS CAN BE EXPECTED OVERNIGHT MAINLY NEAR TO NORTH OF A LINE FROM MUSKEGON TO ST. JOHNS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-241000- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 825 PM EDT WED MAR 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT NORTHEAST WINDS OF UP TO 15 TO 25 KNOTS WILL PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LAURENS
In the hours before
Local storm report, Mar 23, 7:28 PM EDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
728 PM EDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM SNOW 6 E MOUNT PLEASANT 43.60N 84.65W
03/23/2011 M6.9 INCH ISABELLA MI TRAINED SPOTTER
STORM TOTAL AS 7 PM.
&&
GWETZELThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 6:58 AM EDT | Special Weather Statement | GRR | Allegan, Barry, Calhoun, Clare, Clinton, Eaton and 17 more | 2 hr |
| Mar 24, 11:11 AM EDT | River Flood Advisory | GRR | Kent | 71 hr |
Nearby
River Flood Advisories in Michigan, 2011Every river flood advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.